CaltechAUTHORS
  A Caltech Library Service

Walter's theorem for fusion systems

Aschbacher, Michael (2021) Walter's theorem for fusion systems. Proceedings of the London Mathematical Society, 122 (4). pp. 569-615. ISSN 0024-6115. doi:10.1112/plms.12386. https://resolver.caltech.edu/CaltechAUTHORS:20201023-130934536

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20201023-130934536

Abstract

We determine the saturated 2‐fusion systems in which the centralizer of some fully centralized involution contains a component that is the 2‐fusion system of a large group of Lie type over a field of odd order.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1112/plms.12386DOIArticle
ORCID:
AuthorORCID
Aschbacher, Michael0000-0002-8380-0921
Additional Information:© 2020 The Authors. The publishing rights in this article are licensed to the London Mathematical Society under an exclusive licence. Received 1 April 2019; revised 25 June 2020; published online 23 October 2020. This work was partially supported by DMS NSF-1265587 and DMS NSF-1601063.
Funders:
Funding AgencyGrant Number
NSFDMS-1265587
NSFDMS-1601063
Issue or Number:4
Classification Code:2010 Mathematics Subject Classification: 20D05; 20E25 (primary)
DOI:10.1112/plms.12386
Record Number:CaltechAUTHORS:20201023-130934536
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20201023-130934536
Official Citation:Aschbacher, M. (2021), Walter's theorem for fusion systems. Proc. London Math. Soc., 122: 569-615. https://doi.org/10.1112/plms.12386
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:106264
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:23 Oct 2020 20:45
Last Modified:05 Apr 2021 20:37

Repository Staff Only: item control page